MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the use of the coil concerto helix 2 mm x 6 cm, the device would not deploy, and there was a non-detachment of the coil.The device and any accessory devices were prepared as indicated in the instructions for use.The instant detacher was discarded, and it is unknown if there was any issue with it.The product was replaced by another medtronic product.
 
Event or Problem Description
Additional information was received reporting that the cause of the non-detachment was not determined.This information was confirmed with the physician.
 
Additional Manufacturer Narrative

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21200779
Report Number9617601-2025-00099
Device Sequence Number18032236
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public00847536044876
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2025
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number224847786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/12/2025
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown